Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking pysiotens, atacand. Red itchy rashes appeared on leg, arm and stomach. Medicine for cure?

User rating for this question
Answered by

General Surgeon
Practicing since : 1995
Answered : 1831 Questions
Hello... I currently take a Physiotens 0.4mg tablet each morning, together with a Natralix SR 1.5mg 90 tablet. Of an evening, I take one Atacand 32mg tablet, a Crestor 10mg tablet and one Deptran 50mg tablet. The Physiotens, Atacan and Crestor have been prescribed in connection with high blood pressure/fluid issues. It has taken my GP some considerable time to find the right medications to control my blood pressure and so she is reluctant to change anything. For the past 4 months, I have experienced intense itchy red raised rash on both lower legs, associated with some burning, pain and severe itch. I have on occasions also experienced similar rashes on my stomach, arms and knees. My GP prescribed Diprosone Cream, but unfortunately, this is not very effective. The rashes are at their worst during the late afternoon. I was wondering if you had any views on whether one of the medications I am taking could be responsible for this and if so, what else could I do to relieve the symptoms described. Presently, I am using ice packs for relief. Would Lanacaine be of some benefit??

Many thanks in anticipation....

Posted Thu, 25 Apr 2013 in Skin Rash
Answered by Dr. Hari Charan Perigela 4 hours later
It can be a side effect to one of the drugs you are taking.
As the rashes are present in various parts,you should take Antihistamine tablet.
Lignocaine will have no effect as it is a local anaesthetic.
Another condition called scabies has to be excluded too.
Please try Ivermectin tablet which controls scabies lesions with a single dose.
Please consult your Dermatologist when these lesions appear.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor